# SDR EISA98029

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 178 BULKHEAD, FIRST ANGLE FROM BOTTOM HAS CORROSION.  REMOVED ANGLE, FABRICATED ANGLE FROM 7075-T6 AND INSTALLED PER SRM 51-10-1.  (M)
